Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


muscles aches after my body cleared hepatitis c
Jun 18, 2012

My body was able to rid Hepatitis C on its own but I still have aches and pains. I had all the symptoms: nausea, jaundice, wt loss for 2 weeks. My viral load was in the 500,000 then dropped 3 days later to 11,000 and now the doctor said I'm undetected. Should I continue to aches for awhile? I do know little tinges on my right side would be normal but I'm not sure about the aches. I dont believe I was tested for HIV. Should I and when?

Response from Dr. McGovern

It sounds like you are currently taking treatment for HCV and you are complaining of body aches, which is a very common complaint on peg interferon, which is the culprit. NSAIDS, like Motrin or Advil, can be helpful when taken as directed.

It is great news that your virus is suppressed right now. Keep up the good work and hopefully you will be cured.



Previous
Referral for tests
Next
Gilead GS7977 & Bristol Daclatasvir Phase 3 Trial

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement